Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On an interpolation inequality and its applications to nonlinear elliptic equations

Author: Neil S. Trudinger
Journal: Proc. Amer. Math. Soc. 95 (1985), 73-78
MSC: Primary 35J60; Secondary 35B45, 35K55
MathSciNet review: 796449
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the application of a nonlinear interpolation inequality involving Hölder norms to the estimation of derivatives of solutions of second order nonlinear elliptic equations.

References [Enhancements On Off] (What's this?)

  • [1] L. Caffarelli, J. J. Kohn, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations. II. Complex Monge-Ampère and uniformly elliptic equations, Comm. Pure Appl. Math. (to appear). MR 780073 (87f:35097)
  • [2] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order (2nd ed.), Springer-Verlag, Berlin, Heidelberg, New York, 1983. MR 737190 (86c:35035)
  • [3] N. V. Krylov and M. V. Safonov, Certain properties of solutions of parabolic equations with measurable coefficients, Izv. Akad. Nauk SSSR 40 (1980), 161-175. English transl., Math. USSR-Izv. 16 (1981), 151-164. MR 563790 (83c:35059)
  • [4] O. A. Ladyzkenskaya and N. N. Ural'tseva, On the smoothness of quasilinear equations in several variables and of variational problems, Comm. Pure Appl. Math. 14 (1961), 481-495. MR 0149076 (26:6572)
  • [5] -, Linear and quasilinear elliptic equations, Academic Press, New York, 1968. MR 0244627 (39:5941)
  • [6] -, Hölder estimates for solutions of second order quasilinear elliptic equations in general form, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov (LOMI) 96 (1980), 161-168. English transl., J. Soviet Math. 21 (1983), 762-768.
  • [7] G. M. Lieberman, The conormal derivative problem for elliptic equations of variational type, J. Differential Equations 49 (1983), 218-257. MR 708644 (85j:35073)
  • [8] -, Gradient estimates for semilinear elliptic equations, Proc. Royal Soc. of Edinburgh (to appear).
  • [9] G. M. Lieberman and N. S. Trudinger, Nonlinear oblique boundary value problems for nonlinear elliptic equations, Austral. Nat. Univ. Centre for Math. Anal. Report R24, 1984.
  • [10] F. Tomi, Über semilineare elliptische Differentialgleichungen zweiter Ordnung, Math. Z. 111 (1969), 350-366. MR 0279428 (43:5150)
  • [11] G. M. Troianiello, Maximal and minimal subsolutions to a class of elliptic quasilinear problems, Proc. Amer. Math. Soc. 91 (1984), 95-102. MR 735572 (86a:35057)
  • [12] N. S. Trudinger, Local estimates for subsolutions and supersolutions of general second order elliptic quasilinear equations, Invent. Math. 61 (1980), 67-79. MR 587334 (81m:35058)
  • [13] -, Fully nonlinear, uniformly elliptic equations under natural structure conditions, Trans. Amer. Math. Soc. 278 (1983), 751-769. MR 701522 (85b:35016)
  • [14] -, On the estimation of derivatives of solutions of second order elliptic equations, in preparation.
  • [15] W. Von Wahl, Über quasilineare elliptische Differentialgleichungen in der Ebene, Manuscripta Math. 8 (1973), 59-67. MR 0330747 (48:9084)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60, 35B45, 35K55

Retrieve articles in all journals with MSC: 35J60, 35B45, 35K55

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society